# SDR ABXA9700993

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: 39560001
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE NOSE WHEEL STEERING FOLLOW UP DIFFERENTIAL BRACKET CORRODED WITH LARGE PITS ADJACENT TO SPRING.  REPLACED BRACKET IAW 20-16-0.
